# SDR 2002UALA00892

- Difficulty date: May 16, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING FUSELAGE FRAME AT BODY STATION 616 IS CRACKED AT INNER CHORD, BELOW BOTTOM FASTENER, JUST BELOW CABIN FLOOR.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLE DOUBLER AND FILLER MANUFACTURED AND INSTALLED.
